Interval criteria for the forced oscillation of super-half-linear differential equations under impulse effects


ÖZBEKLER A., Zafer A.

MATHEMATICAL AND COMPUTER MODELLING, vol.50, pp.59-65, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50
  • Publication Date: 2009
  • Doi Number: 10.1016/j.mcm.2008.10.020
  • Title of Journal : MATHEMATICAL AND COMPUTER MODELLING
  • Page Numbers: pp.59-65

Abstract

In this paper, we derive new interval oscillation criteria for a forced super-half-linear impulsive differential equation having fixed moments of impulse actions. The results are extended to a more general class of nonlinear impulsive differential equations. Examples are also given to illustrate the relevance of the results. (C) 2009 Elsevier Ltd. All rights reserved.